# SDR DALA2014080804370

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER CORNER LOCATED FWD PASSENGER ENTRY DOOR RT AT FRAME 20 STR 23 INTERNAL STRUCTURE.   REPLACED LOWER CORNER OF FWD PASSENGER ENTRY DOOR IAW SRM 51-72-11 AND DWG NRD53112109.
